|Table of Contents|

One-error Linear Complexity of Hall’s Sequence

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
2010年06期
Page:
749-752
Research Field:
Publishing date:

Info

Title:
One-error Linear Complexity of Hall’s Sequence
Author(s):
TANG YangZHANG HongZHANG Kun
School of Computer Science and Technology,NUST,Nanjing 210094,China
Keywords:
Hall’s sequence one-error linear complexity stream ciphers periodic sequences
PACS:
TN918
DOI:
-
Abstract:
By comparing the changes of the Hall’s sequence linear complexity with modifying any element,the one-error linear complexity of Hall’s sextic residue sequences is proved as(p-1)/3 or 1+(p-1)/6,which depends on the value of p mod 8.The Hall’s sequence has high linear complexity,but its one-error linear complexity is not ideal,and it belongs to the weak periodic sequence in stream ciphers.

References:

[ 1] Rueppel R A. Analysis and des ign o f stream c iphers[M ]. New York, USA: Springer-Verlag, 1986.
[ 2] M assey J. Sh ift reg ister syn thesis and BCH decod ing[ J]. IEEE Trans In fo rm Theory, 1969, 15( 1) : 122- 127.
[ 3 ] D ing C, X iao G, Shan W. The stab ility theory o fstream ciphers[M ]. New York, USA: Spr ing er-Ve rlag,1991.
[ 4] StampM, Martin F. An algorithm for the k- error linearcomp lex ity o f b inary sequences w ith period 2n [ J].IEEE T rans Inform Theo ry, 1993, 39( 6): 398- 1401.
[ 5] K im J, Song H. On the linear com plex ity of H all.ssex tic residue sequences[ J]. IEEE Trans Inform Theory,2001, 47( 5): 2094- 2096.
[ 6] H a llM. A surv ey of difference sets[ J] . Proceedingsof the Am erican M athema tica l Soc iety, 1956, 7( 1):975- 986.
[ 7] Chen H. Fast a lgorithms for determ ining the linear complex ity of sequences over GF ( p ) w ith period 2t n [ J].IEEE Trans Inform Theory, 2005, 51( 5): 1854- 1856.
[ 8] Chen H. Reduc ing the computation o f linear com plex-ities of per-i od ic sequences ov er GF( pm ) [ J]. IEEETrans Inform Theo ry, 2006, 52( 6): 5537- 5539.
[ 9] Lauder A G, Pa terson K G. Com puta tion the erro r linearcomp lex ity spectrum of a b ina ry sequence w ith period2n [ J ]. IEEE Trans In fo rm Theory, 2003,49( 1): 273- 280.

Memo

Memo:
-
Last Update: 2012-11-02